# SDR RAIA201501080001

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,245 hours, 32,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HARD TO OPEN AND CLOSE DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBED CABLES AND SEALS, OPS CHECKED GOOD.
